# SDR COMA0570062

- Difficulty date: June 9, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 5,569 hours, 4,342 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5173 - RIGHT THRUST REVERSER UNSAFE WARNING DURING   AKEOFF.DEFERRED MAINTENANCE ON THRUST REVERSER PER MEL.
